# SDR HEEA0016510

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bolt
- Part number: 212076010001
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT BROKEN ON PUMP.
